# SDR AALA202310060689

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 63,544 hours, 26,776 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT OPEN FROM THE CABIN SIDE. ACCOMPLISHED FIM 52-50-00-810-805 AND AMM 52-51-00-700-801. LOCKING SYSTEM FUNCTIONAL CHECK GOOD.
